# SDR CVGA20230216001

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N615KZ
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 4,795 hours, 4,102 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 45AS6101525
- Part serial: 06B38
- Condition: Failed
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT ACTUATE DURING FLIGHT
